Expert Answered HGH- Persistent whole-body paresthesia (pins and needles) triggered by exertion/stress while on GH and Test

Back HGH- Persistent whole-body paresthesia (pins and needles) triggered by exertion/stress while on GH and Test
BPC-157, TB-500, ipamorelin, MOTS-C, GHK-Cu and other peptides.

ameerahmada28

Newbie
Joined
Oct 28, 2026
Messages
2
Reaction score
0
Points
2.00
Hi everyone,

I’m posting to share an issue I’ve been experiencing lately and would greatly appreciate any insights, technical thoughts, or similar experiences.

Context & Protocol:
  • GH: 4 IU daily, taken in the morning (used for approximately 2 months).
  • Testosterone: 600 mg per week, split into two doses, I’ve been using test for 3 years in many cycles with pcts in between.
  • Body Composition Response: Noticeably, I have observed no apparent fat loss during this 2-month period.
The Issues:
  1. Paresthesia: Over the past month, I have gradually developed a persistent "pins and needles" or tingling sensation across all of my body. The symptoms appear to be explicitly triggered or severely aggravated by physical exertion or muscle tension (making even low-intensity workouts difficult), laughing, or stress.
  2. Temperature-Triggered Bumps: I’ve also noticed that skin bumps/pimples tend to appear whenever my body temperature rises, and they quickly subside or disappear once I cool down or take a cold shower.
Progression & Actions Taken: The tingling has progressively worsened. Yesterday, the symptoms were severe enough to noticeably interfere with my normal daily work and completely halt my training session.

Has anyone experienced similar nerve or skin side effects from GH or test, and what steps were effective in resolving it?

Any physiological explanations or recommendations would be very welcome. Thank you in advance.
 
Hi everyone,

I’m posting to share an issue I’ve been experiencing lately and would greatly appreciate any insights, technical thoughts, or similar experiences.

Context & Protocol:
  • GH: 4 IU daily, taken in the morning (used for approximately 2 months).
  • Testosterone: 600 mg per week, split into two doses, I’ve been using test for 3 years in many cycles with pcts in between.
  • Body Composition Response: Noticeably, I have observed no apparent fat loss during this 2-month period.
The Issues:
  1. Paresthesia: Over the past month, I have gradually developed a persistent "pins and needles" or tingling sensation across all of my body. The symptoms appear to be explicitly triggered or severely aggravated by physical exertion or muscle tension (making even low-intensity workouts difficult), laughing, or stress.
  2. Temperature-Triggered Bumps: I’ve also noticed that skin bumps/pimples tend to appear whenever my body temperature rises, and they quickly subside or disappear once I cool down or take a cold shower.
Progression & Actions Taken: The tingling has progressively worsened. Yesterday, the symptoms were severe enough to noticeably interfere with my normal daily work and completely halt my training session.

Has anyone experienced similar nerve or skin side effects from GH or test, and what steps were effective in resolving it?

Any physiological explanations or recommendations would be very welcome. Thank you in advance.

GH can cause fluid retention and nerve compression, but persistent tingling across your entire body isn’t something I’d automatically blame on HGH.

The bumps appearing when you get hot or exercise could be cholinergic urticaria, a reaction triggered by increased body temperature. But that doesn’t fully explain the worsening tingling.

If this is affecting your daily activities, you should stop the HGH for now and get medically assessed as soon as possible. if you develop breathing difficulties, swelling, weakness or fainting, seek emergency care.

I’d also check blood pressure, glucose, HbA1c, electrolytes and kidney function, and review your testosterone use.

A few questions:

Did the symptoms start only after introducing GH?
Do the bumps itch, burn or look like small hives?
Does the tingling disappear completely when you cool down?
Have you checked your blood pressure and glucose recently?

And I would suggest forgetting about the lack of fat loss for now. Your health comes first, especially when symptoms are getting progressively worse.

Keep us updated after your assessment.

Shark
 
Back
Top